Advanced Search
MyIDEAS: Login

Unit root tests for ARIMA(0, 1, q) models with irregularly observed samples


Author Info

  • Shin, Dong Wan
  • Sarkar, Sahadeb
Registered author(s):


    For an ARIMA(0,1,q) model having an autoregressive unit root with an irregularly observed sample we propose a unit root test based on instrumental variable estimation. The test is shown to have the same asymptotic distribution as the ordinary least squares estimator of the unit root in an AR(1) model tabulated by Dickey and Fuller (J. Amer. Statist. 74 (1979) 427-431) for the complete data situation. Some simulation results for ARIMA(0,1,1) models under A-B sampling schemes and an illustrative example are given.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 19 (1994)
    Issue (Month): 3 (February)
    Pages: 189-194

    as in new window
    Handle: RePEc:eee:stapro:v:19:y:1994:i:3:p:189-194

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Autoregressive moving average model instrumental variable estimation large sample missing or unequally spaced data Monte Carlo study nonstationarity unit root;


    No references listed on IDEAS
    You can help add them by filling out this form.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Shin, Dong Wan & Sarkar, Sahadeb & Lee, Jong Hyup, 1996. "Unit root tests for time series with outliers," Statistics & Probability Letters, Elsevier, vol. 30(3), pages 189-197, October.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:19:y:1994:i:3:p:189-194. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.